Oogklachten door dupilumab bij constitutioneel eczeem

Angelique N Voorberg, Jart A F Oosterhaven, Robert H J Wijdh, Marjolein S de Bruin-Weller, Marie L A Schuttelaar

OnderzoeksoutputAcademicpeer review

Samenvatting

BACKGROUND: Dupilumab, the first registered biological for the treatment of atopic dermatitis, frequently causes adverse ocular events. These often take the form of mild conjunctivitis or blepharoconjunctivitis, however, more serious adverse ocular events have also been reported, including limbal stem cell insufficiency.

CASE DESCRIPTION: A 56-year-old man was treated with dupilumab for severe atopic dermatitis. His eczema improved greatly, but he developed bilateral conjunctivitis with limbal stem cell insufficiency in his right eye. After discontinuation of dupilumab, the eye symptoms gradually disappeared. After three months no conjunctivitis or limbal stem cell insufficiency was observed on ophthalmological examination.

CONCLUSION: Adverse ocular events are often seen in the treatment of atopic dermatitis with dupilumab. Caution is advised if severe adverse events occur. Therefore, it is important to identify the underlying pathophysiological mechanism of these adverse events.

Vertaalde titel van de bijdrageOcular symptoms associated with dupilumab in atopic dermatitis
Originele taal-2Dutch
Aantal pagina's4
TijdschriftNederlands Tijdschrift voor Geneeskunde
Volume163
StatusPublished - 2019

Citeer dit